# SDR CALA0800276

- Difficulty date: March 10, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,740 hours, 30,808 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547953
- Condition: Unknown
- Location: Aftcargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-SKIN AFT CARGO DOOR.  WORK ACCOMPLISHED BY SL761.  COMPLETED REPLACEMENT OF AFT CARGO DOOR OUTER SKIN IAW SRM 52-3 0-01 (WEIGHT OF OLD SKIN 13.55 LB, WEIGHT OF NEWLY INSTALLED SKIN 17.85 LB, EQUALS TOTAL ADDITIONAL WEIGHT OF 4.35 LB.)
